# SDR MALA954387

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 5222638007
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3211 - ON CLIMB-OUT FROM MSP, THE CAPTAINS HSI FAILED.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE NR 1 HSI.  SYSTEM OPERATED SATISFACTORILY.  (W)
